Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Yaz for almost 3 months now (I'm about a week or so away from finishing my third pack). I'm 18 years old, and experienced no side effects for the first 2 months. For about two weeks now, I have had light to moderate bleeding, sometimes red and sometimes brown. Then, about a week ago, I started cramping. Thinking that the cramps would go away if treated like regular menstrual cramps, I massaged my lower stomach and applied heat, only to find out that the cramps keep coming back, on and off, each day. I've also had headaches, nausea, mood swings, and fatigue.

I'm seriously considering ending taking the pill. My (now ex) boyfriend wanted me to begin taking it, so I did. His uncle is a gynecologist in Florida, but he and I live in Georgia, so he asked me a few questions over the phone and called in a 6-month prescription to my local CVS so that I could go pick it up each month. That being the case, I don't have a "real" doctor near me who I could even go to and ask these questions. My boyfriend and I broke up, and he has shown no willingness to help me out with my decision of staying on the pill or stopping.

I've read that I have to wait until the current pack of pills has ended and then stop. Is this true? I can't stop mid-pack?

I know the cramping and bleeding is normal, but I just can't take it anymore. I'm assuming it's safe to stop taking the medicine after this pack is over, even if I've only been on it for what will be 3 months after this pack? I don't have to wait a certain amount of months before I come off of the medicine, correct?

I understand that even if I'm not having sex, it can still help with cramping and making my period lighter, but I am so over these everyday cramps and the bleeding when it isn't even that time of the month. I'll deal with "normal" cramps and a heavier period if it makes this stop.

Loading...

Hi Emily! Just stop taking them! You might have 2 period in 1 month - as it makes a mess of your hormones, but you will be better for it! Also be protected ALL the time OK? good luck and health!
Reply

Loading...